TU Darmstadt / ULB / TUbiblio

Global strong solutions for a class of heterogeneous catalysis models

Bothe, D. and Koehne, M. and Maier, S. and Saal, J. (2017):
Global strong solutions for a class of heterogeneous catalysis models.
In: Journal of Mathematical Analysis and Applications, 445 (1), pp. 677-709, ISSN 0022-247X,
[Online-Edition: http://dx.doi.org/10.1016/j.jmaa.2016.08.016],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Bothe, D. and Koehne, M. and Maier, S. and Saal, J.
Title: Global strong solutions for a class of heterogeneous catalysis models
Language: German
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Volume: 445
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Mathematical Modelling and Analysis
Date Deposited: 04 Nov 2016 09:00
Official URL: http://dx.doi.org/10.1016/j.jmaa.2016.08.016
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item